# SDR USAA2009080391988

- Difficulty date: August 1, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,755 hours, 35,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278MC
- Part serial: 001465
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - RIGHT OUTBOARD TRAILING EDGE FLAP DELAMINATED BEYOND LIMITS.  REPLACED RIGHT OUTBOARD TRAILING EDGE FLAP IAW B737 AMM 27-51-39-4.
